MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 2 R; KNEE CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 2 R; KNEE CEMENTED FEMUR
Model Number 02.07.2002R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-august-2020: lot 103244: (b)(4) items manufactured and released on 23-nov-2010.Expiration date: 31-10-2015.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.Additional device involved: batch review performed on 18-august-2020: gmk-primary 02.07.1203r tibial tray fixed cemented size 3 r (k090988) lot 103290: (b)(4) items manufactured and released on 19-nov-2010.Expiration date: 31.10.2015.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient came in after 9 years and 2 months form the primary surgery for a post-op appointment.X-rays indicated a loose femoral component and tibial tray.The surgeon revised the femoral component, tibial tray, and insert.The surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR STD CEMENTED SIZE 2 R
Common Device Name
KNEE CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10458656
Report Number3005180920-2020-00560
Device Sequence Number2199255
Product Code JWH
UDI-Device Identifier07630030820182
UDI-Public07630030820182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model Number02.07.2002R
Device Catalogue Number02.07.2002R
Device Lot Number103244
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;